Alert archive / Pennsylvania / Special Marine Warnings in 2004

Special Marine Warning 50, NWS Philadelphia/Mount Holly

August 11, 2004

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 11, 2004, 5:09 PM EDT. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2004, 5:09 PM EDT (21:09 UTC)
Expired
Aug 11, 2004, 6:30 PM EDT
In force
81 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 11, 3:44 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 11, 3:44 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT WED AUG 11 2004

.SHORT TERM (TONIGHT THROUGH FRIDAY)...
APPROACHING COLD FRONT HAS SET OFF A ROUND OF CONVECTION ACROSS
NORTHERN AND CENTRAL NJ AS WELL AS EASTER PA. STORMS EXPECTED TO
CONTINUE THIS EVENING AND THER ARE TWO SVR WATCHS IN EFFECT ACROSS
CWA UNTIL 8 PM. PRIMARY THREATS WILL BE VERY HEAVY RAINS, DAMAGING
WINDS AND LARGE HAIL. ACTIVITY EXPECTED TO DIMINISH OVERNIGHT WITH
LOSS OF HEATING...BUT WITH FRONT NEARBY, I DECIDED TO STILL LEAVE A
CHANCE IN OVERNIGHT. THE FRONT/TROUGH REMAINS STALLED ACROSS CWA
THROUGH FRIDAY AND WILL KEEP THE THREAT OF MAINLY AFTERNOON SHOWERS
AND THUNDERSTORMS ACROSS REGION. DECIDED THAT CONSIDERING PROXIMITY
OF FRONT TO USE LIKELY POPS TO DESCRIBE ACTIVITY THURSDAY AFTERNOON
ACROSS CWA. MUCH OF THE SOUTHERN PART OF THE CWA IS IN A SLIGHT RISK
FOR DAY 2.

TROPICAL SYSTEM BONNIE IS EXPECTED TO MOVE FROM NORTH CAROLINA
FRIDAY MORNING TO MAINE BY SATURDAY MORNING. UNLESS THE TRACK
CHANGES...MUCH OF THE CWA IS EXPECTED TO HAVE HEAVY RAINS WITH THE
STORM. FORTUNATELY THE STORM WILL BE MOVING THROUGH FAIRLY QUICKLY
WHICH WILL HOPEFULLY HOLD DOWN ON ANY EXTREME QPF. THE HEAVIEST
RAINS SHOULD BE ACROSS REGION FRIDAY MORNING AND THEN TAPER OFF BY
LATE AFTERNOON FROM SOUTHWEST TO NORTHEAST. CATEGORICAL POPS WERE
USED FOR THE FRIDAY MORNING AND AFTERNOON PERIODS. GENERALLY USED
GFS QPF VALUES FOR REGION. CONSIDERED A FLOOD WATCH FOR THE 4TH
PERIOD...BUT THEN WITH SOME UNCERTAINTIES WITH TRACK OF STORM AND
THE ASSOCIATED QPF.. WE DECIDED TO LET NEXT SHIFT RE-EVALUATE. SEE
HYDRO SECTION BELOW FOR  MORE DETAILS.

&&

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...

EARLY PART OF THE EXTENDED FORECAST HINDGES AROUND THE SECOND
TROPICAL SYSTEM CHARLEY WHICH ACCORDING TO THE LATEST NHC FORECAST
WILL MOVE FROM SOUTHEASTERN NORTH CAROLINA ON SATURDAY MORNING
ACROSS NEW JERSEY SATURDAY NIGHT AND TO MAINE SUNDAY MORNING.
HIGHEST CHC POPS WERE USED FOR THE SATURDAY NIGHT PERIOD FOR
NOW...UNTIL EXACT TRACK BECOMES A LOCK. TCM WIND TOOL USED FOR
CHARLEY WITH 20 PCT REDUCTION OF LAND. CHC POPS WERE CONTINUED
SUNDAY DUE TO PROXIMITY OF FRONT. POPS WERE REDUCED WEST TO EAST
SUNDAY NIGHT AND MONDAY AS HIGH FROM OHIO VALLEY PUSHES ACROSS
REGION.

UPPER RIDGE OVER WESTERN GREAT LAKES AMPLIFIES AS IT MOVES TOWARD
REGION MONDAY NIGHT THROUGH WEDNESDAY. LARGE SFC HIGH WITH DRIER AIR
MOVES ACROSS OUR REGION. MOISTURE BEGINS TO MOVE NORTHWARD ACROSS
WESTERN AND CENTRAL PA TUESDAY NIGHT AND WEDNESDAY AS NEXT LOW
DEEPENS OVER GREAT LAKES. I WILL KEEP DRY FORECAST MON NIGHT-WED.

&&

.MARINE...
SMALL CRAFT UP THIS PACKAGE FOR SEAS. SCA COULD BE UP FOR SEVERAL
DAYS ESP IF REMNANTS OF BONNIE AND LATER CHARLEY ARE IN THE VICINITY
OF THE COASTAL WATERS. A COLD FRONT WILL APPROACH THE REGION FROM
THE WEST BEFORE STALLING.  SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
AND WILL BE AFFECTING THE MARINE AREA THROUGH THE AFTERNOON AND
EVENING. SEVERAL WAVES OF LOW PRESSURE WILL MOVE UP THE STALLED
FRONT.  THESE WAVES COUPLED WITH ANY MOISTURE FROM BONNIE AND
CHARLEY WILL KEEP THE FORECAST WET THROUGH THE WEEKEND.

&&

.AVIATION...
MAIN AVIATION CONCERN IS THUNDERSTORMS WHICH ARE DEVELOPING ACROSS
THE AREA AT THIS TIME.  ANY THUNDERSTORMS WILL BRING DECREASED
VSBY/CIGS.  COLD FRONT WILL MOV INTO THE REGION FROM THE W AND STALL
OVER THE REGION BRINGING RAIN CHANCES.  MOISTURE FROM BONNIE AND
CHARLEY WILL ALSO BRING ADDITIONAL RAIN TO THE REGION.

&&

.HYDROLOGY...
WILL CONTINUE WITH THE HYDROLOGIC OUTLOOK FOR THE UPCOMING HEAVY
RAIN EVENT. MAY BE ABLE TO REFINE THE AREA AND AMOUNT WITH ANOTHER
GUID RUN. MAIN PROBLEM OTHER THAN RAINFALL FROM TSTMS THIS EVNG AND
THURS WILL BE REMNANTS OF BONNIE MOVING UP FRONTAL ZONE FRI.

THANKS RFC FOR RUNNING THE SCENARIOS...3 INCHES IN A 6 HOUR PERIOD
WILL PRODUCE FLOODING ON A FEW STREAMS. 6 INCHES IN A 12 HOUR PERIOD
WILL GIVE US MODERATE TO MAJOR FLOODING IN JUST ABOUT EVERY BASIN...
WITH NEAR RECORD FLOODING AT A FEW LOCATIONS. HOPEFULLY THE SYSTEM
WILL BE MOVING FAST ENOUGH SO THAT WE DONT GET THE LATTER.  BUT
THATS ONLY THE FIRST TROPICAL SHOT.  DEPENDING ON THE TRACK AND
TIMING OF CHARLEY...WE MAY HAVE MORE TO WORRY ABOUT APPROX. 24 HOURS
LATER --- SOMETIME SATURDAY LOOKS LIKE PRIME TIME.  CHARLEY IS
EXPECTED TO BE MOVING QUITE FAST BY THE TIME IT REACHES OUR AREA...
AND THAT MAY BE OUR SAVING GRACE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
MD...NONE.
DE...NONE.
MARINE...

&&

SHORT TERM/LONG TERM...OHARA
AVIATION...LSN
MARINE...LSN
HYDROLOGY...REW
Hazardous weather outlook, Aug 11, 4:45 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 AM EDT WED AUG 11 2004

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120845-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
445 AM EDT WED AUG 11 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND
SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND
EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST
COUNTIES.

.DAY ONE...TODAY

THE STORM PREDICTION CENTER HAS FORECAST A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR OUR AREA TODAY AND TONIGHT. SCATTERED SHOWERS AND
THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING...
AND SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. THE PRIMARY THREATS
ARE DAMAGING WIND GUSTS AND LARGE HAIL, WITH LOCALIZED HEAVY RAIN,
AND AN ISOLATED TORNADO POSSIBLE.

IN ADDITION, THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY.

.DAYS TWO THROUGH SEVEN...

MORE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST
FOR THURSDAY AND SOME MAY BE SEVERE, ESPECIALLY OVER DELAWARE, THE
NORTHEAST MARYLAND SHORE, SOUTHERN NEW JERSEY, AND EXTREME
SOUTHEASTERN PENNSYLVANIA. THERE IS ALSO A CONCERN FOR HEAVY AND
PROLONGED RAIN THURSDAY NIGHT AND FRIDAY ASSOCIATED WITH TROPICAL
MOISTURE...WHICH COULD CAUSE FLOODING. MORE HEAVY RAIN WHICH COULD
CAUSE FLOODING IS POSSIBLE LATER SATURDAY INTO SUNDAY, IF THE
REMNANTS OF TROPICAL STORM BONNIE MOVE THROUGH THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...AND
AGAIN THURSDAY.

In the hours before

Special weather statement, Aug 11, 11:21 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT WED AUG 11 2004

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-112200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
1121 AM EDT WED AUG 11 2004

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED CHOOSE THE
AREA IN A SLIGHT/MODERATE/HIGH RISK OF SEVERE THUNDERSTORMS FOR LATER
TODAY.

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND SOME MAY BECOME SEVERE...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS FORECAST A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR OUR AREA FOR TODAY AND TONIGHT,
INCLUDING EASTERN PENNSYLVANIA, NEW JERSEY, THE NORTHEAST MARYLAND
SHORE, AND DELAWARE.

A COLD FRONT WILL MOVE SLOWLY TO THE COAST FROM EASTERN PENNSYLVANIA
TODAY.  SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM IN
THE VERY WARM, HUMID, AND UNSTABLE AIRMASS AHEAD OF THE FRONT.  THE
STORMS ARE ALREADY BEGINNING TO DEVELOP OVER EASTERN PENNSYLVANIA
AND WILL SPREAD EAST AND SOUTH DURING THE AFTERNOON AND EVENING.
ITS ALSO POSSIBLE THAT SOME THUNDERSTORMS COULD FORM CLOSER TO THE
COAST ALONG SEABREEZE BOUNDARIES THIS AFTERNOON.

THE PRIMARY THREATS FROM THESE STORMS ARE DAMAGING WINDS AND LARGE
HAIL. THUNDERSTORMS COULD FORM IN LINES AND CLUSTERS. IN ADDITION,
DUE TO THE CHANGE OF WIND DIRECTION WITH HEIGHT, AN ISOLATED
THUNDERSTORM OR TWO COULD PRODUCE A TORNADO, ESPECIALLY OVER THE
LEHIGH VALLEY AND SOUTHERN POCONOS OF EAST-CENTRAL AND NORTHEASTERN
PENNSYLVANIA, AS WELL AS OVER NORTHWESTERN NEW JERSEY.

ANY OF THE THUNDERSTORMS COULD PRODUCE LOTS OF DANGEROUS LIGHTNING.
AND, DUE TO THE INCREASING HUMIDITY OF THE ATMOSPHERE THROUGH A
DEEP LAYER, SOME THUNDERSTORMS WILL PRODUCE HEAVY RAIN IN A SHORT
PERIOD OF TIME, POSSIBLY AT THE RATE OF ONE OR TWO INCHES IN AN
HOUR, CAUSING STREET AND HIGHWAY FLOODING AS WELL AS FLOODING ON
SOME SMALL CREEKS AND STREAMS.

MOVE INSIDE AT THE FIRST SIGN OF THREATENING WEATHER. THIS COULD BE
AN ACTIVE DAY FOR SEVERE WEATHER IN PARTS OF OUR AREA.

STAY TUNED TO NOAA WEATHER RADIO, YOUR LOCAL RADIO OR TELEVISION
STATIONS OR YOUR CABLE TELEVISION OUTLET FOR FURTHER DETAILS OR
UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON THE INTERNET
AT WWW.WEATHER.GOV/ER/PHI.

RPW
Special weather statement, Aug 11, 11:21 AM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 AM EDT WED AUG 11 2004

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-112200-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
1121 AM EDT WED AUG 11 2004

CORRECTED

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND SOME MAY BECOME SEVERE...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS FORECAST A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR OUR AREA FOR TODAY AND TONIGHT,
INCLUDING EASTERN PENNSYLVANIA, NEW JERSEY, THE NORTHEAST MARYLAND
SHORE, AND DELAWARE.

A COLD FRONT WILL MOVE SLOWLY TO THE COAST FROM EASTERN PENNSYLVANIA
TODAY.  SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM IN
THE VERY WARM, HUMID, AND UNSTABLE AIRMASS AHEAD OF THE FRONT.  THE
STORMS ARE ALREADY BEGINNING TO DEVELOP OVER EASTERN PENNSYLVANIA
AND WILL SPREAD EAST AND SOUTH DURING THE AFTERNOON AND EVENING.
ITS ALSO POSSIBLE THAT SOME THUNDERSTORMS COULD FORM CLOSER TO THE
COAST ALONG SEABREEZE BOUNDARIES THIS AFTERNOON.

THE PRIMARY THREATS FROM THESE STORMS ARE DAMAGING WINDS AND LARGE
HAIL. THUNDERSTORMS COULD FORM IN LINES AND CLUSTERS. IN ADDITION,
DUE TO THE CHANGE OF WIND DIRECTION WITH HEIGHT, AN ISOLATED
THUNDERSTORM OR TWO COULD PRODUCE A TORNADO, ESPECIALLY OVER THE
LEHIGH VALLEY AND SOUTHERN POCONOS OF EAST-CENTRAL AND NORTHEASTERN
PENNSYLVANIA, AS WELL AS OVER NORTHWESTERN NEW JERSEY.

ANY OF THE THUNDERSTORMS COULD PRODUCE LOTS OF DANGEROUS LIGHTNING.
AND, DUE TO THE INCREASING HUMIDITY OF THE ATMOSPHERE THROUGH A
DEEP LAYER, SOME THUNDERSTORMS WILL PRODUCE HEAVY RAIN IN A SHORT
PERIOD OF TIME, POSSIBLY AT THE RATE OF ONE OR TWO INCHES IN AN
HOUR, CAUSING STREET AND HIGHWAY FLOODING AS WELL AS FLOODING ON
SOME SMALL CREEKS AND STREAMS.

MOVE INSIDE AT THE FIRST SIGN OF THREATENING WEATHER. THIS COULD BE
AN ACTIVE DAY FOR SEVERE WEATHER IN PARTS OF OUR AREA.

STAY TUNED TO NOAA WEATHER RADIO, YOUR LOCAL RADIO OR TELEVISION
STATIONS OR YOUR CABLE TELEVISION OUTLET FOR FURTHER DETAILS OR
UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON THE INTERNET
AT WWW.WEATHER.GOV/ER/PHI.

RPW
Local storm report, Aug 11, 2:51 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EDT WED AUG 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             MENDHAM                 40.77N 74.60W
08/11/2004  1.00 INCH        MORRIS             NJ   TRAINED SPOTTER

            A TRAINED NATIONAL WEATHER SERVICE SPOTTER REPORTED 1
            INCH SIZE HAIL AS WELL AS DOWNED TREES.

0125 PM     TSTM WND DMG     5 SSW CHESTER           40.71N 74.72W
08/11/2004                   SOMERSET           NJ   TRAINED SPOTTER

            A TRAINED NATIONAL WEATHER SERVICE SPOTTER REPORTED TREES
            DOWN IN BEDMINSTER.

0129 PM     HAIL             WHITE HOUSE STATION     40.62N 74.77W
08/11/2004  0.75 INCH        HUNTERDON          NJ   TRAINED SPOTTER

            A NATIONAL WEATHER SERVICE TRAINED SPOTTER REPORTED PENNY
            SIZE HAIL.

&&

KRUZDLO
Local storm report, Aug 11, 3:51 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT WED AUG 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             MENDHAM                 40.77N 74.60W
08/11/2004  1.00 INCH        MORRIS             NJ   TRAINED SPOTTER

            A TRAINED NATIONAL WEATHER SERVICE SPOTTER REPORTED 1
            INCH SIZE HAIL AS WELL AS DOWNED TREES.

0125 PM     TSTM WND DMG     5 SSW CHESTER           40.71N 74.72W
08/11/2004                   SOMERSET           NJ   TRAINED SPOTTER

            A TRAINED NATIONAL WEATHER SERVICE SPOTTER REPORTED TREES
            DOWN IN BEDMINSTER.

0129 PM     HAIL             WHITE HOUSE STATION     40.62N 74.77W
08/11/2004  0.75 INCH        HUNTERDON          NJ   TRAINED SPOTTER

            A NATIONAL WEATHER SERVICE TRAINED SPOTTER REPORTED PENNY
            SIZE HAIL.

0200 PM     TSTM WND DMG     MADISON                 40.76N 74.42W
08/11/2004                   MORRIS             NJ   EMERGENCY MNGR

            COUNTY OEM REPORTED TREES DOWN.

&&

KRUZDLO
Special weather statement, Aug 11, 4:46 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT WED AUG 11 2004

DEZ001>004-MDZ008-012-015-019-020-112300-
CAROLINE MD-CECIL MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-
KENT DE-NEW CASTLE DE-QUEEN ANNES MD-TALBOT MD-
447 PM EDT WED AUG 11 2004

...STRONG TO SEVERE THUNDERSTORMS HEADING FOR NORTHEASTERN MARYLAND
AND DELAWARE...

STRONG TO SEVERE THUNDERSTORMS WERE ON THE WESTERN SIDE OF
CHESAPEAKE BAY AT 4:30.  THE STORMS WERE MOVING TO THE EAST AND
THEY SHOULD PASS ACROSS NORTHEASTERN MARYLAND AND DELAWARE BETWEEN
5:00 AND 7:00 THIS EVENING.

THE THUNDERSTORMS ARE ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD
TO GROUND LIGHTNING.

THE THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL AND DAMAGING WIND
GUSTS.  AS A RESULT, A SEVERE THUNDERSTORM WATCH IS PLACE FOR THE
REGION.  THE WATCH IS IN EFFECT UNTIL 8:00.

IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE.

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:21 PM EDTSevere Thunderstorm WarningPHIBucks54 min
Aug 11, 2:40 PM EDTSevere Thunderstorm WarningPHIChester95 min
Aug 11, 3:12 PM EDTTornado WarningPHIChester78 min
Aug 11, 4:04 PM EDTSevere Thunderstorm WarningPHIBucks41 min
Aug 11, 5:25 PM EDTSevere Thunderstorm WarningPHIBerks65 min
Aug 11, 5:28 PM EDTSevere Thunderstorm WarningPHIPhiladelphia32 min
Aug 11, 5:37 PM EDTSevere Thunderstorm WarningPHIBucks53 min
Aug 11, 5:56 PM EDTSevere Thunderstorm WarningPHIMontgomery34 min
Aug 11, 12:46 PM EDTSevere Thunderstorm WarningPHIMorris59 min
Aug 11, 1:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset60 min
Aug 11, 1:44 PM EDTSevere Thunderstorm WarningPHIMorris46 min
Aug 11, 2:02 PM EDTSevere Thunderstorm WarningPHISomerset28 min
Aug 11, 3:27 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Somerset78 min
Aug 11, 4:52 PM EDTSevere Thunderstorm WarningPHIMonmouth23 min
Aug 11, 5:53 PM EDTSevere Thunderstorm WarningPHIMiddlesex67 min
Aug 11, 6:19 PM EDTSevere Thunderstorm WarningPHIMercer41 min
Aug 11, 6:32 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset73 min
Aug 11, 6:47 PM EDTFlash Flood WarningPHIMiddlesex118 min
Aug 11, 7:08 PM EDTSevere Thunderstorm WarningPHIMercer32 min
Aug 11, 7:45 PM EDTFlash Flood WarningPHIMonmouth2 hr
Aug 11, 7:58 PM EDTFlash Flood WarningPHIMercer2 hr
Aug 11, 5:03 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's57 min
Aug 11, 5:36 PM EDTSevere Thunderstorm WarningPHITalbot54 min
Aug 11, 6:37 PM EDTSevere Thunderstorm WarningPHITalbot53 min
Aug 11, 7:27 PM EDTSevere Thunderstorm WarningPHITalbot63 min
Aug 11, 7:28 PM EDTFlash Flood WarningPHITalbot2 hr

Nearby

Special Marine Warnings in Pennsylvania, 2004Every special marine warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.